Translator Disclaimer
2019 Some identities involving special numbers and moments of random variables
Taekyun Kim, Yonghong Yao, Dae San Kim, Hyuck-In Kwon
Rocky Mountain J. Math. 49(2): 521-538 (2019). DOI: 10.1216/RMJ-2019-49-2-521

Abstract

In this paper, we derive some identities involving special numbers and moments of random variables by using the generating functions of the moments of certain random variables. Here, the related special numbers are Stirling numbers of the first and second kinds, degenerate Stirling numbers of the first and second kinds, derangement numbers, higher-order Bernoulli numbers and Bernoulli numbers of the second kind.

Citation

Download Citation

Taekyun Kim. Yonghong Yao. Dae San Kim. Hyuck-In Kwon. "Some identities involving special numbers and moments of random variables." Rocky Mountain J. Math. 49 (2) 521 - 538, 2019. https://doi.org/10.1216/RMJ-2019-49-2-521

Information

Received: 14 June 2018; Revised: 12 September 2018; Published: 2019
First available in Project Euclid: 23 June 2019

zbMATH: 07079982
MathSciNet: MR3973238
Digital Object Identifier: 10.1216/RMJ-2019-49-2-521

Subjects:
Primary: 05A19, 11B83

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 2 • 2019
Back to Top